MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TUBING, SUCTION, 3/16" X 6', STRAIGHT

Medline Industries, LP MEDLINE; TUBING, SUCTION, 3/16" X 6', STRAIGHT
Catalog Number OR56A
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that pt was oral suctioning with yankeur and the set up stop working.Noted medline suction tubing ref (b)(4) when connected to the cannister, the suction stopped.Used another suction tubing to a new cannister and same thing happened, the suction stopped.Another argyle suction tubing was used and no issues reported.
 
Additional Manufacturer Narrative
It was reported that pt was oral suctioning with yankeur and the set up stop working.Noted medline suction tubing ref (b)(4) when connected to the cannister , the suction stopped.Used another suction tubing to a new cannister and same thing happened , the suction stopped.Another argyle suction tubing was used and no issues reported.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TUBING, SUCTION, 3/16" X 6', STRAIGHT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ben goldenberg
three lakes drive
northfield, IL 60093--275
MDR Report Key50222326
Report Number1417592-2026-15888
Device Sequence Number5445432
Product Code GAZ
UDI-Device Identifier40888277319173
UDI-Public40888277319173
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberOR56A
Device Lot Number48623050001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown